# SDR CALA0001325

- Difficulty date: August 25, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT I/B FLAP TRACK UPPER ROLLER SURFACE CORRODED.  THE RIGHT I/B FLAP TRACK WAS REMOVED AND REPLACED IAW MM 27-51-01.
